I AM TRYING TO SELF WEAN OFF OF ACTIQ AT HOME.
I WAS PRESCRIBED 1800 MCG ACTIC A DAY. MY INITIAL WEAN IS 800 MCG A DAY. FOR ABOUT 6 DAYS I HAVE DONE THIS. PAIN HAS BEEN MY WORST PROBLEM IN SIX DAYS. HOW SHOULD I COME OFF THE REST AND WHAT WILL THE WD BE LIKE? I AM SO NERVOUSE ABOUT THIS.
THANK YOU. I REALLY APPRECIATE YOUR HELP. I WAS REALLY SIKED TO DO THIS AT FIRST BUT NOW I AM A LITTLE SCARED. I HAVE A LIFE I HAVE TO BE ON TOP OF MY GAME FOR. I CAN'T TAKE VACATION DAYS YET SO I NEED TO STILL BE ABLE TO WORK. PLUS I HAVE TWO YOUNG KIDS THAT NEED ME TO BE HEALTHY
Can you talk to your doc about a taper plan.. the person I mentioned Manonfire he tapered his.. he is Actiq free now. Hopefuly he is around and will help you out.. I am on Day 3 of WD.. so i am not as helpful as I normally am.. Head is foggy... You will get the help you need here... stick around.
Actiq is a lollipop with fentanyl in it. Is that what you want to taper on?? I'm almost at the end of tapering off the fentanyl pain patches. I am down to 12mcq. I was going to use actiq for a few weeks when my last patch comes off, but after doing all the research and taking the advice of a very good friend (who I'm trying to reach for you) I have changed my mind. The are very addictive and I'm sure you know that by now. I'm sorry for anyone that has to go through w/d. I'm not in the medical field....just someone trying to help. Would it be possible to talk to your dr, about getting a tapering schedule??
If you try it on your own, you have to decrease the mg's very slowly. If you have any other questions you can email me at ***@****.
I HAVE WANTED TO COME OFF OF THESE LOLIPOPS FOR OVER A YEAR NOW, BUT I NEVER HAD THE COURAGE. MY DR SAID NOT TO WORRY ABOUT ADDICTION BC I WAS ON A LOW DOSE. 3 400MCGS A DAY 3 200 MCGS A DAY. WHEN I WENT TO GET MY SCRIPT FILLED THURS JUNE 7TH THE INSURANCE CO WOULD ONLY FILL PARTIAL. SAID IT WAS A NEW POLICY. SO I WAS ACTUALLY FORCED TO WEAN. BUT THAT IS GOOD. THAT IS WHAT I WANTED. SO I AM AT 2 200 MCGS A DAY AND 1 400 MCGS. BEEN HERE SINCE LAST MONDAY. NOW WHAT SHOULD I DO. THE PAIN IS BAD BUT THE FEAR OF WHAT IS TO COME IS OVERWHELMING ME.
I checked my gmail and wrote manonfire an email. He's not online because when he is there is a little green dot on that address that lights up. Then I checked my aol mail and there was a wonderful email from him. I emailed him again.
Since the fentanyl pain patches have the same thing in them as the lollipops, you taper the same way. manonfire tapered by reducing the amount a little each time. If he comes online I'm sure he will post to you. He could tell you exactly how many mgs he went down at a time. I know he had a hard fight and some cravings afterwards, but he feels so much better now. He's doing physical work on his place and enjoying life again.
It has taken me a long time to taper off the fentanyl patches. I started at 100mcg/hr. It's possible manonfire is sleeping since he did so much today, but sometimes he surprises us, so hang in there please.
My husband was on Actiq for about four months before he passed away and I just don't know what we would have done without it, it really helped with his pain, but one thing I was thinking, if I remember correctly, aren't they very short-acting? His did not seem to last all that long, so that be a good thing as far as with withdrawal goes, right? I mean the short-acting part? Maybe it won't matter, I don't know, just thought someone might know. Do you have a plan for your pain control issues after you get off this? It sounds like you have some real pain problems. I agree with the other posters though, while some of us probably can give some great advice, it is always best to get the advice of your physician, especially if you have other health issues going on.
Good luck - no matter what you decide please keep joining us in the days ahead and let us know what is going on.
THANK YOU CINDY. I AM AFRAID IF I TALK TO THE DR THEY WILL TALK ME OUT OF DOING THIS. I WANT TO GO TO MY APP IN JULY AND JUST BE DONE. I WEANED MYSELF OFF OF OXY 4 YRS AGO. TOLD THE DR WHO SUGGESTED I TRY THESE INSTEAD. WISH I WOULDN'T HAVE.
AS FAR AS MY PLAN FOR THE PAIN, PRAYER. I DON'T KNOW WHAT ELSE TO DO. I HAVEN'T EVEN TALKED WITH MY FAMILY ABOUT DOING THIS. MY HUSBAND A LITTLE BUT I DON'T WANT TO BURDEN HIM WITH IT.
I am addicted to hydro percs and roxys.. mainly hydro at the end.. I did a Suboxone detox outpatient for 10 days.. today is my 3rd day off of that. I hope today is the worst day and tommorrow I will wake and feel like a million bucks.
THANKS, I AM GOING TO GO TO BED SOON. I WILL TRY TO CHECK BEFORE WORK TOMORROW. IF I HAD THE CHANCE TO STAY HOME TOMORROW I WOULD. I THINK I WOULD JUST STAY IN BED AND LET NATURE TAKE ITS COURSE BUT I CAN'T. I WORK REALLY LONG HRS SO I NEED TO TAKE THIS WEEN KINDA SLOW SO NO ONE ON MY JOB FINDS OUT WHAT IS GOING ON.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.